# SDR PLG51296G1

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15486
- Make and model: Beech 1900C
- Aircraft serial: UC131
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fuel Qty Ind
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALB/LGA - FLT 4652 - IN CRUISE, CREW NOTICED RIGHT FUEL QUANTITY INDICATOR SLOWLY DROPPING.  AIRCRAFT DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED AND INSPECTED AIRCRAFT.  NO LEAKS WERE NOTED.  FUELED AIRCRAFT AND REINSPECTED, NO LEAKS NOTED.  MEL'D RIGHT FUEL QUANTITY INDICATOR.  AIRCRAFT RETURNED TO SERVICE.  THIS SDR IS OPEN PENDING REPAIR.  (X)
